# SDR GLBA2003008

- Difficulty date: January 17, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 15,564 hours, 18,511 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Condition: Broken
- Location: Nlg Actuator
- Part time: 15,564 hours, 18,511 cycles
- Component: Acturator
- Component part number: 11238002223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR CAP BROKE.  REMOVED AND REPLACED NOSE GEAR.
